Universidad Complutense de Madrid
E-Prints Complutense

Structure functions with fuzzy states.

Impacto

Downloads

Downloads per month over past year

Cutello, Vincezo and Montero, Javier and Yáñez, Javier (1996) Structure functions with fuzzy states. Fuzzy Sets and Systems, 83 (2). pp. 189-202. ISSN 0165-0114

[img] PDF
Restringido a Repository staff only

780kB

Official URL: http://www.sciencedirect.com/science/article/pii/0165011495003908


URLURL Type
http://www.sciencedirect.comUNSPECIFIED


Abstract

Systems are modeled in Reliability Theory by means of Structure Functions, which show how the system state of performance depends on the state of all its components. In this paper we consider that the space of states allowed for both the system and its components is an appropriate family of fuzzy numbers. Basic concepts in classical crisp binary and multistate models in Reliability Theory are in this way generalized. Some particular consequences relative to component importance are also analyzed.


Item Type:Article
Uncontrolled Keywords:Reliability theory; Structure functions; Fuzzy numbers
Subjects:Sciences > Mathematics > Operations research
Sciences > Mathematics > Logic, Symbolic and mathematical
ID Code:16827
Deposited On:24 Oct 2012 09:26
Last Modified:27 Jun 2018 11:25

Origin of downloads

Repository Staff Only: item control page